RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 9, Pages 1383–1393 (Mi zvmmf1133)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite-difference scheme for singularly perturbed boundary value problems associated with solutions to spherically symmetric elliptic equations

I. R. Rafatova, S. N. Sklyarb

a Çanakkale Onsekiz Mart University
b American University of Central Asia

Full text: PDF file (2197 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:9, 1331–1340

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N06; Secondary 33E05, 65L12, 34B16, 65L10
Received: 11.08.1999
Revised: 05.10.2001

Citation: I. R. Rafatov, S. N. Sklyar, “Finite-difference scheme for singularly perturbed boundary value problems associated with solutions to spherically symmetric elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:9 (2002), 1383–1393; Comput. Math. Math. Phys., 42:9 (2002), 1331–1340

Citation in format AMSBIB
\Bibitem{RafSkl02}
\by I.~R.~Rafatov, S.~N.~Sklyar
\paper Finite-difference scheme for singularly perturbed boundary value problems associated with solutions to spherically symmetric elliptic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 9
\pages 1383--1393
\mathnet{http://mi.mathnet.ru/zvmmf1133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945182}
\zmath{https://zbmath.org/?q=an:1075.33507}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 9
\pages 1331--1340


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1133
  • http://mi.mathnet.ru/eng/zvmmf/v42/i9/p1383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Gorbunov, A. Gorobetz, V. Sviridov, “The method of normal splines for linear implicit differential equations of second order”, Lobachevskii J. Math., 20 (2005), 59–75  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:71
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020